The problem of external decomposition of a complex plane with three poles

  • Aleksandr Bakhtin Institute of Mathematics, National Academy of Sciences of Ukraine
  • Liudmyla Vyhivska Institute of Mathematics, National Academy of Sciences of Ukraine
Keywords: inner radius of domain, non-overlapping domains, radial system of points, separating transformation, quadratic differential, Green’s function

Abstract

Although much research (f. e. [1], [3], [5], [7–15]) has been devoted to the extremal problems of a geometric function theory associated with estimates of functionals defined on systems of non-overlapping domains, however, in the general case the problems remain unsolved. The paper describes the problem of finding the maximum of a functional. This problem is to find a maximum of the product of inner radii of mutually non-overlapping symmetric domains with respect to a unit circle and the inner radius in some positive certain degree of the domain with respect to zero and description of extreme configurations. The topic of the paper is devoted to the study of the problem of the classical direction of the geometric theory of complex variable functions, namely, the extremal problems for non-overlapping domains

References

V. N. Dubinin, Symmetrization in the geometric theory of functions of a complex variable, Russian Mathematical Surveys 49(1) (1994), 1–79.

G.P. Bakhtina, On the conformal radii of symmetric nonoverlapping regions, Modern issues of material and complex analysis, K.: Inst. Math. of NAS of Ukraine, (1984), 21–27.

L. V. Kovalev, On the inner radii of symmetric nonoverlapping domains, Izv. Vyssh. Uchebn. Zaved. Mat. 6 (2000), 80–81.

L. V. Kovalev, On three nonoverlapping domains, Dal’nevost. Mat. Zh. 1 (2000), 3–7.

A. K. Bakhtin, G.P. Bakhtina, Yu. B. Zelinskii, Topological- Algebraic Structures and Geometric Methods in Complex Analysis, K.: Inst. Math. of NAS of Ukraine, 2008. (in Russian)

L. V. Kovalev, To the ploblem of extremal decomposition with free poles on a circumference, Dal’nevost. Mat. Sborn. 2 (1996), 96–98.

I. Denega, Estimates of the inner radii of non-overlapping domains, Journal of Mathematical Sciences 242, no.6, (2019), 787–795.

Ya. Zabolotnii, L. Vyhivska, On a product of the inner radii of symmetric multiply connected domains, Journal of Mathematical Sciences 231, no.1, (2018), 101–109.

L. Vyhivska, On the problem of V.N. Dubinin for symmetric multiply connected domains, Journal of Mathematical Sciences 229, no.1, (2018), 108–113.

A. Bakhtin, L. Vyhivska, Estimates of inner radii of symmetric non-overlapping domains, Journal of Mathematical Sciences 241, no.1, (2019), 1–18.

A. Bakthin, L. Vyhivska, I. Denega, Inequality for the internal radii of symmetric non-overlapping domains, Bulletin de la societe des scoences et des letters de Lodz Recherches sur les d eformation 68, no.2, (2018), 37–44.

A. Bakhtin, I. Denega, L. Vygovskaya, Inequalities for the internal radii of symmetric disjoint domains, Ukrainian Mathematical Journal 70, no.9, (2019), 1477–1483.

A. K. Bakhtin, Estimates of inner radii for mutually disjoint domains, Zb. pr. In-t matem. of NAS of Ukraine 14, no.1, (2017), 25–33.

A. K. Bakhtin, G.P. Bakhtina, I. V. Denega, Extremal decomposition of a complex plane with fixed poles, Zb. pr. In-t matem. of NAS of Ukraine 14, no.1, (2017), 34–38.

I.Ya. Dvorak Estimates of the products of inner radii for partially nonoverlapping domains of the complex plane, Journal of Mathematical Sciences 241, no.1, (2019), 36–46.

J. A. Jenkins, Univalent Functions and Conformal Mappings, Berlin: Springer, 1962.

Published
2021-08-12
Section
Articles